Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 681637, 3 pages
http://dx.doi.org/10.1155/2013/681637
Research Article

Multiplicative Isometries on Some -Algebras of Holomorphic Functions

1Department of Mathematics, Iwate Medical University, Yahaba, Iwate 028-3694, Japan
2Academic Support Center, Kogakuin University, Tokyo 192-0015, Japan

Received 30 November 2012; Accepted 24 May 2013

Academic Editor: Gestur Ólafsson

Copyright © 2013 Yasuo Iida and Kazuhiro Kasuga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Multiplicative (but not necessarily linear) isometries of onto will be described, where ( ) are -algebras included in the Smirnov class .